# SDR UIEA2021101502240

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 491B1213076003
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG   O/B  T/REV  LATCH  CAM  IS BENT(  REMOVED AND REPLACED  31  ENG  O/B   T/REV   LATCH  CAM  IAW   AMM   78-31-01    OPS  CHECK  OK  )
